NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, September 23, 2017
Skin Care and Diseases
I am being taking roaccutane for a mounth now 30 mg a day i am 25 years old ,in the last two days i being bleeding in the stool. i wanted to know if it`s because of the roaccutane ?
The current Physicians Desk Reference for the United States does not list a drug spelled "roaccutane". I make the assumption that this is probably Accutane but the dose does not fit the usual protocols for that. If this is a retinoid I am not familiar with rectal bleeding being a common side effect; while significant dryness of the skin might contribute to chapping of the anus and minor bleeding it certainly is uncommon in my experience. Rather I think you should see your primary care physician as soon as possible and have the source of the bleeding reviewed. It is likely hemorrhoidal in your age group, but adenomatous polyps - premalignant and malignant, could be present. It is important for you to be seen VERY soon by your primary care physician by examination physically with an anoscope and/or a colonoscope. Please proceed quickly to your primary care physician for examination.
Charles L Heaton, MD
College of Medicine
University of Cincinnati